Keywords : continuity


Continuity as a Galaxy of Hyperreal Functions

Ibrahim O. Hamad

AL-Rafidain Journal of Computer Sciences and Mathematics, 2008, Volume 5, Issue 2, Pages 85-93
DOI: 10.33899/csmj.2008.163974

In the present paper, the problem of defining continuity and s-continuity as a galaxy of hyperreal function is discussed. Our attempt is based on the fact that monads are subsets of some galaxies. New results are obtained, with nonstandard variables, related to a new extension of the continuity notion.